Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 162, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 5, 2022, 12:54 PM CDT for Cherokee County, Wagoner County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2022, 12:54 PM CDT (17:54 UTC)
- Expired
- May 5, 2022, 1:18 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -183 m²/s²
- 0-3 km storm-relative helicity
- -202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
684
WUUS54 KTSA 051754
SVRTSA
OKC021-145-051845-
/O.NEW.KTSA.SV.W.0162.220505T1754Z-220505T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1254 PM CDT Thu May 5 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Wagoner County in northeastern Oklahoma...
Northern Cherokee County in east central Oklahoma...
* Until 145 PM CDT.
* At 1254 PM CDT, a severe thunderstorm was located 3 miles northeast
of Tullahassee, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Tahlequah... Wagoner...
Okay... Hulbert...
Porter... Oaks...
Tullahassee... Scraper...
Peggs... Sequoyah State Park...
Redbird... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3616 9482 3611 9480 3596 9480 3579 9557
3592 9562 3608 9527 3607 9512 3613 9512
3616 9504
TIME...MOT...LOC 1754Z 249DEG 53KT 3588 9540
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
468
WWUS54 KTSA 051810
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
110 PM CDT Thu May 5 2022
OKC021-145-051845-
/O.CON.KTSA.SV.W.0162.000000T0000Z-220505T1845Z/
Wagoner OK-Cherokee OK-
110 PM CDT Thu May 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHEASTERN WAGONER AND NORTHERN CHEROKEE COUNTIES...
At 109 PM CDT, a severe thunderstorm was located near Hulbert, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tahlequah... Wagoner...
Okay... Hulbert...
Oaks... Scraper...
Peggs... Sequoyah State Park...
Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3616 9482 3611 9480 3596 9480 3584 9538
3602 9539 3608 9527 3607 9512 3613 9512
3616 9504
TIME...MOT...LOC 1809Z 246DEG 45KT 3595 9518
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$172
WWUS54 KTSA 051818
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
118 PM CDT Thu May 5 2022
OKC021-145-051828-
/O.CAN.KTSA.SV.W.0162.000000T0000Z-220505T1845Z/
Wagoner OK-Cherokee OK-
118 PM CDT Thu May 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER AND
NORTHERN CHEROKEE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3616 9482 3611 9480 3596 9480 3584 9538
3602 9539 3608 9527 3607 9512 3613 9512
3616 9504
TIME...MOT...LOC 1817Z 249DEG 53KT 3600 9503
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 12:26 PM CDT, 28 minutes earlier.
Area forecast discussion, May 5, 12:26 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1226 PM CDT Thu May 5 2022
...New AVIATION...
.SHORT TERM...
(The rest of today )
Issued at 1002 AM CDT Thu May 5 2022
Scattered showers and a few thunderstorms continue across the area
this morning with some brief heavy downpours possible. Significant
flash flooding and river flooding is ongoing, especially across
parts of eastern Oklahoma southeast of I-44. An axis of very heavy
rainfall of 7-10 inches of accumulation fell across portions of
northeast Oklahoma from Okfuskee county up to Delaware county and
into northwest Arkansas. Heed any road closures and remember to
turn around when encountering flooded roadways. There have been
several reports of roads washed out across the area and
significant river flooding is ongoing along the Illinois Basin and
in Okmulgee county.
The severe potential will be minimal this morning, with
increasing chances possible later this afternoon as more
instability builds in ahead of a cold front moving southeast
across the region. Portions of southeast Oklahoma, especially near
the Red River will have the best chance at seeing any severe
weather this afternoon where instability will be greatest and less
convective overturning of the airmass has occurred since last
night. Large hail and damaging winds will be the primary threat
with a very low chance at a tornado across far southeast Oklahoma.
Across northeast Oklahoma and northwest Arkansas a more limited
severe threat will persist through the afternoon with elevated
storms posing a large hail risk the main threat. A highly modified
atmosphere should keep the severe potential pretty isolated in
this area, but a few severe storms remain possible along the cold
front. More heavy rain and flooding could also occur as more
convective storms move over some of the same heavily impacted
areas this afternoon. The cold front will push through the area by
this evening taking the rain chances with it.
&&
.LONG TERM...
(Tonight through Wednesday)
Issued at 321 AM CDT Thu May 5 2022
Light showers may accompany the closed low center as it passes
northern areas Friday, otherwise mild and dry weather will prevail
into Saturday. A quick and substantial moisture return will
accompany building ridging aloft to yield hot and humid conditions
Sunday through early next week and early season heat impacts are
possible. The highly amplified pattern aloft largely keeps
focusing surface boundaries will west and north of the region
through mid week. The pattern evolution for mid to late next week
remains complex and correspondingly uncertain.
&&
.AVIATION...
(18Z TAFS)
Issued at 1226 PM CDT Thu May 5 2022
Another round of showers and thunderstorms is moving across
eastern Oklahoma and western Arkansas this afternoon ahead of an
advancing frontal boundary. Scattered thunder is expected at all
sites moving out from west to east by around 00Z. MVFR cigs are
expected to expand in coverage this afternoon, especially behind
the boundary and in thunderstorms where temporary IFR cigs are
possible. Cigs will remain MVFR to IFR through the night before
beginning to lift tomorrow morning. Winds will switch to be more
westerly to northwesterly with some gusts near 20 knots possible
tonight.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 51 73 53 82 / 20 0 0 0
FSM 54 74 53 82 / 30 0 0 0
MLC 50 76 55 84 / 0 0 0 0
BVO 51 72 51 80 / 20 0 0 0
FYV 50 69 50 81 / 50 0 0 0
BYV 51 66 50 77 / 70 10 0 0
MKO 50 72 52 80 / 10 0 0 0
MIO 51 68 50 78 / 50 0 0 0
F10 50 74 54 82 / 10 0 0 0
HHW 52 79 57 85 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 PM CDT this evening for OKZ049-053>076.
AR...Flood Watch until 7 PM CDT this evening for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...04
LONG TERM....07
AVIATION...04Hazardous weather outlook, May 5, 10:12 AM CDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1012 AM CDT Thu May 5 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1012 AM CDT Thu May 5 2022 ...SIGNIFICANT FLOODING ONGOING...FLOOD WATCH REMAINS IN EFFECT THROUGH 7PM... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...This Afternoon. HEAVY RAIN AND FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Scattered showers and a few thunderstorms continue across the area this morning with some brief heavy downpours possible. Significant flash flooding and river flooding is ongoing, especially across parts of eastern Oklahoma southeast of I-44. The severe potential will be minimal this morning, with increasing chances possible later this afternoon as more instability builds in ahead of a cold front moving southeast across the region. Portions of southeast Oklahoma, especially near the Red River will have the best chance at seeing any severe weather this afternoon where instability will be greatest. Large hail and damaging winds will be the primary threat with a very low chance at a tornado across far southeast Oklahoma. More heavy rain and flooding could occur as more convective storms move over some of the same heavily impacted areas this afternoon. The cold front should push through the area by this evening taking the rain chances with it. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY AND SATURDAY...No Hazards. SUNDAY AND MONDAY...High Wind Potential. TUESDAY...Thunderstorm Potential...High Wind Potential. WEDNESDAY...High Wind Potential. EXTENDED DISCUSSION... Mild and dry weather returns for Friday and Saturday with hot and humid conditions developing by Sunday and continuing through early next week. Early season heat stress conditions are possible with any outdoor activities. A low chance of thunderstorms returns next Tuesday. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 5, 11:43 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1143 AM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM TSTM WND DMG 3 WNW FAYETTEVILLE 36.08N 94.20W
05/05/2022 WASHINGTON AR PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
WNW FAYETTEVILLE. TREES DAMAGED BY
THUNDERSTORM WINDS. (RESENT).
&&
SRCLocal storm report, May 5, 11:58 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 6 E MANNFORD 36.15N 96.25W
05/04/2022 E1.00 INCH TULSA OK AMATEUR RADIO
CORRECTS PREVIOUS HAIL REPORT FROM 6 E
MANNFORD. REPORT OF 1 INCH HAIL AT KEYSTONE
DAM.
0607 PM HAIL SAND SPRINGS 36.14N 96.10W
05/04/2022 E1.25 INCH TULSA OK PUBLIC
SOCIAL MEDIA REPORT OF HALF DOLLAR HAIL IN
SAND SPRINGS.
0608 PM HAIL 3 NW SAND SPRINGS 36.18N 96.15W
05/04/2022 E1.00 INCH OSAGE OK PUBLIC
SOCIAL MEDIA REPORT OF 1 INCH HAIL AT THE
SAND SPRINGS POGUE AIRPORT.
0745 PM TORNADO 2 WSW OKEMAH 35.42N 96.34W
05/04/2022 OKFUSKEE OK TRAINED SPOTTER
SPOTTER 2WSW OF OKEMAH REPORTED A TORNADO
ONE HALF MILE W CROSSING I-40.
0832 PM HAIL 3 E OKFUSKEE 35.60N 96.18W
05/04/2022 E0.70 INCH OKMULGEE OK EMERGENCY MNGR
REPORT OF DIME SIZE HAIL NEAR INTERSECTION
OF HIGHWAY 56 AND 110 ROAD.
0857 PM FLASH FLOOD 2 W OKMULGEE 35.62N 95.99W
05/04/2022 OKMULGEE OK BROADCAST MEDIA
HIGHWAY 56 WEST OUT OF OKMULGEE IS NEARLY
IMPASSABLE IN SPOTS DUE TO FLOODING.
0904 PM TSTM WND DMG 4 W OKMULGEE 35.62N 96.01W
05/04/2022 OKMULGEE OK BROADCAST MEDIA
TREE DOWN PARTIALLY BLOCKING ROAD ABOUT 4
MILES WEST OF OKMULGEE ON HIGHWAY 56.
0917 PM FLASH FLOOD OKMULGEE 35.62N 95.97W
05/04/2022 OKMULGEE OK EMERGENCY MNGR
REPORTED WIDESPREAD STREET FLOODING IN
OKMULGEE.
0926 PM HAIL OKEMAH 35.43N 96.30W
05/04/2022 E0.88 INCH OKFUSKEE OK EMERGENCY MNGR
0948 PM HAIL 6 ESE BEARDEN 35.32N 96.30W
05/04/2022 U0.75 INCH OKFUSKEE OK PUBLIC
0950 PM TSTM WND GST 3 E OKEMAH 35.43N 96.25W
05/04/2022 M63 MPH OKFUSKEE OK MESONET
MEASURED THUNDERSTORM WIND GUST OF 63 MPH AT
THE OKEMAH MESONET.
1009 PM HAIL WILSON 35.51N 96.03W
05/04/2022 E1.00 INCH OKMULGEE OK EMERGENCY MNGR
EMERGENCY MANAGER ALSO REPORTED THUNDERSTORM
WINDS OF 60 MPH OBSERVED.
1018 PM FLASH FLOOD HASKELL 35.82N 95.67W
05/04/2022 MUSKOGEE OK TRAINED SPOTTER
SPOTTER REPORTED APPROXIMATELY 4 INCHES OF
WATER COVERING HIGHWAY 64 (BROADWAY ST) IN
HASKELL.
1024 PM FLASH FLOOD 2 S OKMULGEE 35.60N 95.96W
05/04/2022 OKMULGEE OK BROADCAST MEDIA
REPORT OF APPROXIMATELY 1 FOOT OF WATER
COVER HIGHWAY 75 NEAR ASH ROAD SOUTH OF
OKMULGEE.
1025 PM HAIL 3 N SCHULTER 35.55N 95.96W
05/04/2022 E0.75 INCH OKMULGEE OK PUBLIC
1028 PM HAIL OKMULGEE 35.62N 95.96W
05/04/2022 E0.88 INCH OKMULGEE OK PUBLIC
SOCIAL MEDIA REPORT OF NICKEL HAIL IN
OKMULGEE.
1029 PM FLASH FLOOD 1 NW HASKELL 35.83N 95.68W
05/04/2022 MUSKOGEE OK AMATEUR RADIO
HIGHWAY 64 NORTH OF HASKELL NEAR DUNCAN ROAD
IS IMPASSABLE WITH AN UNKNOWN AMOUNT OF
WATER COVERING ROADWAY.
1033 PM HAIL MORRIS 35.61N 95.86W
05/04/2022 E0.75 INCH OKMULGEE OK EMERGENCY MNGR
1050 PM FLASH FLOOD 1 SSW OKMULGEE 35.61N 95.96W
05/04/2022 OKMULGEE OK TRAINED SPOTTER
SPOTTER REPORTED 2 FEET OF RUSHING WATER
OVER ROGERS AVENUE IN OKMULGEE.
1104 PM TSTM WND GST CHECOTAH 35.47N 95.53W
05/04/2022 E60 MPH MCINTOSH OK STORM CHASER
STORM CHASER ESTIMATED THUNDERSTORM WIND
GUST TO 60 MPH SOUTHWEST OF CHECOTAH.
1107 PM FLASH FLOOD 2 NW MUSKOGEE 35.77N 95.40W
05/04/2022 MUSKOGEE OK TRAINED SPOTTER
SPOTTER REPORTED AT LEAST ONE FOOT OF WATER
COVERING ROADWAY.
1109 PM TSTM WND GST 1 WSW CHECOTAH 35.46N 95.54W
05/04/2022 E70 MPH MCINTOSH OK TRAINED SPOTTER
STORM SPOTTER AT I-40 AND HIGHWAY 69
REPORTED THUNDERSTORM WIND GUST TO 70 MPH.
1119 PM TSTM WND GST 3 WNW HULBERT 35.96N 95.15W
05/04/2022 M59 MPH CHEROKEE OK TRAINED SPOTTER
SPOTTER MEASURED THUNDERSTORM WIND GUST OF
59 MPH.
1159 PM FLASH FLOOD 2 ESE MUSKOGEE 35.74N 95.33W
05/04/2022 MUSKOGEE OK PUBLIC
PART OF ROADWAY WASHED OUT AT SMITH FERRY
ROAD AND YORK STREET.
1203 AM FLASH FLOOD 2 WNW MUSKOGEE 35.76N 95.41W
05/05/2022 MUSKOGEE OK TRAINED SPOTTER
MAJOR STREET FLOODING. OVER 3 FEET OF WATER
AT 51ST AND BROADWAY. OVER A FOOT OF WATER
OVER ROADWAY AT OKMULGEE AND 40TH STREET.
1223 AM FLASH FLOOD 2 WSW MUSKOGEE 35.74N 95.40W
05/05/2022 MUSKOGEE OK EMERGENCY MNGR
MULTIPLE WATER RESCUES FROM VEHICLES
UNDERWAY. HIGHWAY 69 FLOODED AT BORDER
AVENUE.
1241 AM FLASH FLOOD HASKELL 35.82N 95.68W
05/05/2022 MUSKOGEE OK BROADCAST MEDIA
REPORT OF THE HASKELL ELDER CARE CENTER
BEING EVACUATED DUE TO FLOODING.
0123 AM TSTM WND DMG 3 WNW FAYETTEVILLE 36.08N 94.20W
05/05/2022 WASHINGTON AR PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
WNW FAYETTEVILLE. TREES DAMAGED BY
THUNDERSTORM WINDS. (RESENT).
0123 AM TSTM WND DMG FAYETTEVILLE 36.07N 94.16W
05/05/2022 WASHINGTON AR BROADCAST MEDIA
REPORT OF POWER LINES DOWN AND TREES
BLOCKING ROADWAY NEAR LAFAYETTE STREET.
DAMAGE ALSO REPORTED AROUND LAFAYETTE STREET
AND WASHINGTON STREET IN FAYETTEVILLE.
0123 AM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
05/05/2022 WASHINGTON AR EMERGENCY MNGR
FAYETTEVILLE FIRE DEPARTMENT REPORTED A TREE
HAVING FALLEN ONTO A HOME RESULTING IN ROOF
DAMAGE.
0128 AM FLASH FLOOD 3 N TAHLEQUAH 35.96N 94.97W
05/05/2022 CHEROKEE OK EMERGENCY MNGR
REPORT FROM EMERGENCY MANAGER THAT ILLINOIS
RIVER FD RESPONDING TO WATER RESCUE ON
HIGHWAY 82 NORTH, NORTH OF TAHLEQUAH.
0130 AM FLASH FLOOD OKMULGEE 35.63N 95.96W
05/05/2022 OKMULGEE OK EMERGENCY MNGR
REPORTED WIDESPREAD FLOODING ACROSS OKMULGEE
COUNTY. NUMEROUS WATER RESCUES UNDERWAY.
TRAVEL ACROSS THE COUNTY IS DISCOURAGED.
0137 AM FLASH FLOOD 1 S SAPULPA 35.98N 96.12W
05/05/2022 CREEK OK PUBLIC
REPORT OF STREET FLOODING.
0216 AM FLASH FLOOD SUMMERS 35.98N 94.50W
05/05/2022 WASHINGTON AR EMERGENCY MNGR
REPORT OF A WATER RESCUE UNDERWAY ON HIGHWAY
62 WEST OF SUMMERS. ALSO REPORTED SOME
COUNTY ROADS IN THE SAME AREA WERE FLOODED.
0239 AM HAIL 2 E BOX 35.58N 94.95W
05/05/2022 E1.00 INCH SEQUOYAH OK EMERGENCY MNGR
0245 AM FLOOD VIAN 35.50N 94.97W
05/05/2022 SEQUOYAH OK EMERGENCY MNGR
HWY 64 FLOODED AND BLOCKED BETWEEN 4 WAY
STOP AND SMOKE SHOP.
0247 AM FLASH FLOOD VIAN 35.50N 94.97W
05/05/2022 SEQUOYAH OK EMERGENCY MNGR
HIGHWAY 64 IN VIAN IS BLOCKED DUE TO FLOOD
WATERS BETWEEN THE SMOKE SHOP AND THE FOUR
WAY STOP.
0304 AM FLASH FLOOD 1 N SUMMERS 36.00N 94.49W
05/05/2022 WASHINGTON AR EMERGENCY MNGR
ARKANSAS HIGHWAY 59 NORTH OF SUMMERS IS
IMPASSABLE DUE TO 4 FEET OF WATER RUNNING
ACROSS THE ROAD.
0319 AM FLASH FLOOD 1 NNW BUNCH 35.69N 94.77W
05/05/2022 ADAIR OK PUBLIC
SMALL CREEK BESIDE HOUSE IS OUT OF ITS
BANKS.
0341 AM FLASH FLOOD 2 WNW FAYETTEVILLE 36.08N 94.20W
05/05/2022 WASHINGTON AR PUBLIC
FIRE DEPARTMENT RESPONDING TO SEVERAL
VEHICLES UP TO WINDOWS IN WATER NEAR W
WEDDINGTON DRIVE I-49 IN FAYETTEVILLE,
APARTMENTS AND HOUSES IN AREA ALSO BEING
EVACUATED.
0400 AM FLOOD SPRINGDALE 36.19N 94.13W
05/05/2022 WASHINGTON AR PUBLIC
71B CLOSED DUE TO FLOODING. WATER RUSHING
OVER ROAD IN SEVERAL LOCATIONS.
0419 AM FLASH FLOOD 2 SE CAVE SPRINGS 36.24N 94.21W
05/05/2022 BENTON AR PUBLIC
CROSS CREEK IS FLOWING OVER WEST WAGON WHEEL
ROAD.
0714 AM FLOOD MOUNTAINBURG 35.64N 94.17W
05/05/2022 CRAWFORD AR TRAINED SPOTTER
HWY 282 IMPASSABLE, UNDER WATER.
0756 AM FLOOD SAVOY 36.11N 94.33W
05/05/2022 WASHINGTON AR PUBLIC
HWY 16 COMPLETELY BLOCKED BY FLOOD WATER AND
STRANDED VEHICLE AT BRIDGE OVER ILLINOIS
RIVER.
0804 AM FLOOD GRAVETTE 36.42N 94.45W
05/05/2022 BENTON AR PUBLIC
HWY 59 BETWEEN GRAVETTE AND SULPHUR SPRINGS
NEARLY IMPASSABLE.
0840 AM FLASH FLOOD 6 WNW BOX 35.63N 95.07W
05/05/2022 SEQUOYAH OK STORM CHASER
INDIAN ROAD JUST OFF OF 10A ON THE
SEQUOYAH/CHEROKEE COUNTY LINE COMPLETELY
WASHED OUT. PICTURE VIA TWITTER.
0845 AM FLASH FLOOD 1 W MASON 35.57N 96.36W
05/05/2022 OKFUSKEE OK PUBLIC
MASON ROAD OFF OF HIGHWAY 48 IN MASON NEAR
THE HIGH SCHOOL COMPLETELY WASHED OUT.
PICTURE VIA TWITTER.
0938 AM FLOOD 1 NNW DEPEW 35.82N 96.51W
05/05/2022 CREEK OK TRAINED SPOTTER
CREEK ABOVE BANKS FLOODING CROPLAND.
1012 AM FLOOD 1 SSW SPAVINAW 36.38N 95.05W
05/05/2022 MAYES OK EMERGENCY MNGR
HIGHWAY 82 SOUTH OF SPAVINAW IS CLOSED DUE
TO COPIOUS AMOUNTS OF WATER OVER THE
ROADWAY. RELAYED VIA NWSCHAT.
&&Special weather statement, May 5, 12:04 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1204 PM CDT Thu May 5 2022
OKZ060-061-064>067-070-051730-
Tulsa OK-Muskogee OK-Okmulgee OK-Rogers OK-Okfuskee OK-Creek OK-
Wagoner OK-
1204 PM CDT Thu May 5 2022
...Strong thunderstorms will impact portions of southwestern Rogers,
southeastern Creek, western Wagoner, Okmulgee, northwestern Muskogee,
southeastern Tulsa and northeastern Okfuskee Counties through 1230 PM
CDT...
At 1204 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Kellyville to 2 miles north of Beggs to 4
miles northeast of Okemah. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Okmulgee... Okemah...
Bixby... Sapulpa...
Jenks... Okfuskee...
Glenpool... Coweta...
Catoosa... Haskell...
Kiefer... Morris...
Beggs... Mounds...
Kellyville... Schulter...
Boynton... Slick...
This includes Interstate 44 between mile markers 194 and 239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3625 9573 3559 9551 3555 9571 3555 9582
3553 9582 3542 9635 3595 9636
TIME...MOT...LOC 1704Z 245DEG 47KT 3592 9624 3579 9609 3548 9627
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, May 5, 12:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1230 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM HAIL 1 W OKMULGEE 35.62N 95.97W
05/05/2022 M0.88 INCH OKMULGEE OK EMERGENCY MNGR
&&Special weather statement, May 5, 12:30 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1230 PM CDT Thu May 5 2022
OKZ060>062-066-067-051800-
Tulsa OK-Okmulgee OK-Rogers OK-Mayes OK-Wagoner OK-
1230 PM CDT Thu May 5 2022
...Strong thunderstorms will impact portions of southern Rogers,
southwestern Mayes, Wagoner, north central Okmulgee and southeastern
Tulsa Counties through 100 PM CDT...
At 1229 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Catoosa to 3 miles southwest of Stonebluff.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Wagoner... Bixby...
Coweta... Catoosa...
Inola... Porter...
Stonebluff... Oneta...
Redbird... Leonard...
Mazie...
This includes Interstate 44 between mile markers 226 and 240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3589 9532 3584 9564 3586 9565 3586 9577
3582 9577 3580 9589 3616 9591 3628 9540
TIME...MOT...LOC 1729Z 261DEG 31KT 3619 9580 3583 9577
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, May 5, 12:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1241 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM TSTM WND DMG 2 NE BLOCKER 35.08N 95.54W
05/05/2022 PITTSBURG OK EMERGENCY MNGR
STRONG THUNDERSTORM WIND BLEW DOWN LARGE
TREES.
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 29 min |
| May 4, 7:04 PM CDT | Special Weather Statement | TSA | Creek | 26 min |
| May 4, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 21 min |
| May 4, 7:18 PM CDT | Tornado Warning | TSA | Okfuskee | 42 min |
| May 4, 7:29 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 4, 7:38 PM CDT | Special Weather Statement | TSA | Rogers | 37 min |
| May 4, 7:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 33 min |
| May 4, 7:53 PM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 4 hr |
| May 4, 7:54 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| May 4, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 49 min |
| May 4, 8:16 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 29 min |
| May 4, 8:18 PM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 4, 8:29 PM CDT | River Flood Warning | TSA | LeFlore | 36 hr |
| May 4, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 57 min |
| May 4, 8:42 PM CDT | Tornado Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 48 min |
| May 4, 8:53 PM CDT | Tornado Warning | TSA | Okfuskee | 52 min |
| May 4, 9:00 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 4 hr |
| May 4, 9:04 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| May 4, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 66 min |
| May 4, 9:38 PM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 52 min |
| May 4, 10:08 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| May 4, 10:12 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 4, 10:15 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 60 min |
| May 4, 10:28 PM CDT | Special Weather Statement | TSA | Okfuskee | 32 min |
| May 4, 10:30 PM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 45 min |
| May 4, 10:35 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 7 hr |
| May 4, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| May 4, 10:40 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 4 hr |
| May 4, 10:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| May 4, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 27 min |
| May 4, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| May 4, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 48 min |
| May 4, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 48 min |
| May 4, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee | 46 min |
| May 4, 11:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 49 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| May 4, 11:35 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 11 hr |
| May 4, 11:54 PM CDT | Flash Flood Warning | TSA | Okmulgee | 5 hr |
| May 4, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 29 min |
| May 4, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa | 48 min |
| May 5, 12:03 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 42 min |
| May 5, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Okmulgee, Wagoner | 36 min |
| May 5, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 47 min |
| May 5, 12:27 AM CDT | Areal Flood Advisory | TSA | Tulsa | 4 hr |
| May 5, 12:44 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okmulgee | 31 min |
| May 5, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 47 min |
| May 5, 1:03 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 7 hr |
| May 5, 1:13 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okmulgee | 47 min |
| May 5, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha | 41 min |
| May 5, 2:18 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha and 1 more | 42 min |
| May 5, 2:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| May 5, 2:39 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| May 5, 2:55 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| May 5, 3:19 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Sequoyah | 4 hr |
| May 5, 3:46 AM CDT | Flash Flood Warning | TSA | Latimer | 2 hr |
| May 5, 5:43 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 12 hr |
| May 5, 6:09 AM CDT | Areal Flood Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 11 hr |
| May 5, 7:53 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 9 hr |
| May 5, 8:10 AM CDT | River Flood Warning | TSA | Tulsa | 6 hr |
| May 5, 8:14 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| May 5, 8:28 AM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 5, 8:39 AM CDT | River Flood Warning | TSA | Nowata | 48 hr |
| May 5, 10:22 AM CDT | Areal Flood Warning | TSA | Okfuskee, Okmulgee | 7 hr |
| May 5, 10:30 AM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| May 5, 11:12 AM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 5, 11:25 AM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 5, 12:00 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner | 2 hr |
| May 5, 12:04 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Tulsa | 26 min |
| May 5, 12:22 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 38 min |
| May 5, 12:30 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 5, 1:00 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| May 5, 1:01 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| May 5, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 39 min |
| May 5, 1:19 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| May 5, 1:24 PM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| May 5, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 46 min |
| May 5, 1:33 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware | 42 min |
| May 5, 1:35 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 7 hr |
| May 5, 1:36 PM CDT | River Flood Advisory | TSA | Tulsa | 15 hr |
| May 5, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.